MathSciNet Relay Station
MathSciNet bibliographic data
MR433544 (55 #6520) 60E05
Kanter, Marek On the unimodality of stable densitites. Ann. Probability 4 (1976), no. 6, 1006–1008.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement